# SDR 2005FA0001402

- Difficulty date: January 24, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600561
- Engine: Pwa PW535A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: OA553191
- Condition: Shorted
- Location: Hyd System
- Part time: 900 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL VALVE PN 2710970 TO BE MAKING CONTACT WITH DUMP VALVE PN OA55319-1 CAUSING WAS SUBSTIALLY DAMAGE.  BY SHORTING THE STAND OFF ON THE BOTTOM SIDE OF THE DUMP VALVE BY APROX .1250 OF AN INCH A CLEARANCE OF APROX .0625 OF AN INCH WAS OBTAINED.  (K)
